# SDR HNAA0200038

- Difficulty date: May 15, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 44,449 hours, 51,426 cycles
- Engine: Pwa PW120A
- Engine time: 30,093 hours, 33,731 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898425009
- Part serial: 89104169
- Condition: Fluctuates
- Location: Zone 400
- Part time: 26,137 hours, 29,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED #2 ENGINE TORQUE BEGAN FLUCTUATING +/- 10-15%. WHEN #2 ECU WAS SELECTED OFF THE CONDITION STABILIZED BRIEFLY THEN #1 ENGINE TORQUE BEGAN FLUCTUATING +/- 5-10%. AIRCRAFT RETURNED TO DCA. MAINTENANCE FOUND THE #1 ENGINE ECU FLAGGED ON THE ENGINE CONDITION PANEL. REPLACED THE #1 ECU.
